Percocet Detox – All You Will Ever Need To Know [GUIDE]
Percocet is a very powerful scheduled II narcotic. It is highly addictive, dangerous, and can lead to death if it is not taken as prescribed.
It can also cause you to suffer from severe withdrawal symptoms when you are trying to kick the habit.
When it really comes down to it the only safe way to detox from Percocet is by checking yourself into a rehabilitation detox center.
In this center, you will be under the advisement and care of trained professionals, who can help you with your every need.
Withdrawal Effects of Percocet
It is important to understand that Percocet withdrawal can not only occur in an individual who abuses Percocet, but withdrawal symptoms can also occur in someone that has taken Percocet as prescribed by a doctor.
Of course, the symptoms of withdrawal are going to be more severe in the habitual user.
Withdrawal effects can begin within several hours of taking the last dose and the effects can increase over the next several days.
These effects can even last up to a few weeks depending on how long and how much of the medication you were taking. Some of the withdrawal symptoms that you might suffer from could include generalized body pain, cramping, diarrhea, extreme nausea and vomiting, excessive sweating, anxiety, insomnia, body chills, decreased appetite, paranoia, tachycardia, runny nose, and major depression.
Symptoms of Abuse
The symptoms of Percocet abuse can vary in different individuals. It could depend on a person’s personality or how long he or she has been abusing the drug.
Some of these symptoms could include irritation, depression, feeling carefree, anxiety, agitation, and nervousness.